# SDR 97ZZZX3717

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 550607
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pressure Switch
- Part number: 1206P27
- Condition: Failed
- Location: Anti Skid Brake
- Part time: 459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION, A/C POWER WAS TURNED ON.  THE ANTI-SKID BRAKE PUMP BEGAN TO RUN, BUT WOULD NOT SHUT OFF ONCE SYSTEM PRESSURE WAS MADE.  TROUBLESHOOTING REVEALED A BAD IN-LINE PRESSURE SWITCH.  SWITCH WAS INSTALLED 459.4 HOURS AGO.  TAKING INTO CONSIDERATION THE ONLY TIME THE SWITCH FUNCTIONS IS BETWEEN 900 TO 1300 PSI, THE ACTUAL OPERATING TIME IS ACCUMULATED DURING GROUND OPERATION, WHICH IS MUCH LESS.
